Opuscula Math. 36, no. 6 (2016), 807-818
http://dx.doi.org/10.7494/OpMath.2016.36.6.807

 
Opuscula Mathematica

On the spectrum of periodic perturbations of certain unbounded Jacobi operators

Jaouad Sahbani

Abstract. It is known that a purely off-diagonal Jacobi operator with coefficients \(a_n=n^{\alpha}\), \(\alpha\in(0,1]\), has a purely absolutely continuous spectrum filling the whole real axis. We show that a 2-periodic perturbation of these operators creates a non trivial gap in the spectrum.

Keywords: essential spectrum, spectral gap, periodic perturbation.

Mathematics Subject Classification: 47A10, 47B36, 39A70.

Full text (pdf)

  • Jaouad Sahbani
  • Université Paris Diderot, Institut de Mathématiques de Jussieu-Paris Rive Gauche - UMR7586, Bâtiment Sophie Germain - case 7012, 5 rue Thomas Mann, 75205 Paris Cedex 13, France
  • Communicated by P.A. Cojuhari.
  • Received: 2016-07-20.
  • Accepted: 2016-07-28.
  • Published online: 2016-10-29.
Opuscula Mathematica - cover

Cite this article as:
Jaouad Sahbani, On the spectrum of periodic perturbations of certain unbounded Jacobi operators, Opuscula Math. 36, no. 6 (2016), 807-818, http://dx.doi.org/10.7494/OpMath.2016.36.6.807

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.